I have said on national TV throughout the covid-19 ‘vaccine’ campaign that no young person should receive a shot because the risks far outweigh the benefits. Chiu et al published a report where both cardiac symptoms and ECG changes were recorded after the first and second injections.
The results are alarming.
After the second injection of mRNA 17.1% of students reported cardiovascular symptoms.
The difficulty for parents is to sort out symptoms indicative of the FDA acknowledged side effects of myopericarditis and pulmonary embolism.
Because of the very high rate of symptomatic side effects, even ECG screening will not be enough.
Fortunately, there were no serious adverse events in this study.
However, when a cardiotoxic vaccine is administered to millions of adolescents, there are hundreds of thousands of symptomatic cases and the interpretation by parents and healthcare providers is quickly becoming a nightmare.
Of great concern, are cases where the symptoms are interpreted as benign yet the child is suffering significant heart damage and later on is set up for sudden cardiac death during sleep or athletic events.
In summary the best way to protect both children and parents from this unnecessary nightmare is to decline covid-19 ‘vaccination’ and thereby eliminate the risk of iatrogenic heart disease.